# SDR RAIA00611020

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 20,184 hours, 17,679 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Activated
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3521 - RIC - IN ICING CONDITION EICAS MESSAGE WITH ANTI-ICE INOP MESSAGE.  MAINTENANCE DEFERRRED THE SYSTEM PER THE MEL.
